# SDR MYW2009F00000

- Difficulty date: August 28, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Engine: Cfmint CFM567B26US
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 071701100
- Part serial: 18066
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED L-1 DOOR EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06-610-802.  OPS CK OK.  (K)
